Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

MAOI + Wellbutrin problem

Posted by Anita on July 2, 1998, at 21:59:18

About a week ago I added 100mg Wellbutrin SR to Nardil
in hopes of alleviating tiredness. But now I'm depressed
and sleeping a lot. Has anyone ever been on this combo
or heard of it actually causing depression? I don't know
if I should stop taking it or wait and see if it gets





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Anita thread:88